# SDR FDEA201401030009

- Difficulty date: January 3, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN NICKED & SCRATCHED BETWEEN STRINGERS 26L & 26R BS 680 - 700.   NICKS AND SCRATCHES REMOVED IAW SRM 51-10-02 REV 110.  FOUND WITHIN LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 111.   REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
